Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 23, 2014, 6:22 PM CDT for 4 counties in Arkansas; 4 parishes in Louisiana. It was in force for 53 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 6:22 PM CDT (23:22 UTC)
- Expired
- Jul 23, 2014, 7:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Columbia County, AR, Lafayette County, AR, Miller County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 78 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:23 PM CDT | TSTM WND DMG | Stamps, AR | TREES AND POWER LINES DOWN |
| Jul 23, 6:30 PM CDT | TSTM WND DMG | Magnolia, AR | TREES POWER LINES DOWN COUNTY WIDE |
| Jul 23, 6:50 PM CDT | TSTM WND DMG | Cotton Valley, LA | TREES DOWN PARISH WIDE |
| Jul 23, 6:50 PM CDT | TSTM WND DMG | Haynesville, LA | TREES AND POWER LINES DOWN PARISH WIDE |
| Jul 23, 6:55 PM CDT | TSTM WND DMG | 2 N Minden, LA | TREE FELL ON HOME DAMAGED TWO BEDROOMS |
| Jul 23, 6:59 PM CDT | TSTM WND DMG | 5 Nne Bossier City, LA | TREES DOWN IN THE SHADY GROVE SUBD. ALONG WITH ROOF DAMAGE TO AT LEAST ONE HOME. |
| Jul 23, 7:05 PM CDT | TSTM WND DMG | Bossier City, LA | TREES AND POWER LINES DOWN NEAR SWAN LAKE IN BOSSIER |
| Jul 23, 7:05 PM CDT | TSTM WND DMG | Red Chute, LA | A TREE FELL ON A HOME IN THE DOGWOOD SUBDIVISION. A TIN ROOF WAS PEELED BACK ON A MOBILE HOME NEAR BELLEVUE ROAD AND PARKER ROAD. |
| Jul 23, 7:15 PM CDT | TSTM WND DMG | Shreveport, LA | TREE DOWN ON DUPLEX ON RATCLIFF STREET |
| Jul 23, 7:20 PM CDT | TSTM WND DMG | Shreveport, LA | *** 1 FATAL *** A 64 YEAR OLD FEMALE WALKING IN THE 1900 BLOCK OF WEINSTOCK STREET WAS STRUCK AND KILLED BY A FALLING TREE FROM VERY STRONG WIND GUSTS. |
| Jul 23, 7:20 PM CDT | TSTM WND DMG | Shreveport, LA | *** 1 INJ *** A FEMALE WALKING IN THE 1900 BLOCK OF WEINSTOCK STREET SUFFERED LIFE-THREATENING INJURIES WHEN SHE WAS STRUCK BY A FALLING TREE FROM VERY STRONG WIND GUSTS. |
| Jul 23, 7:20 PM CDT | TSTM WND DMG | Shreveport, LA | LARGE TREE - 80 FOOT - FELL ON MELBA STREET NEAR KINGSTON ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 4:04 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 397 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
731
WUUS54 KSHV 232322
SVRSHV
ARC027-073-091-139-LAC015-017-027-119-240015-
/O.NEW.KSHV.SV.W.0151.140723T2322Z-140724T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
622 PM CDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOSSIER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF BOSSIER CITY...
CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SHREVEPORT...
CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF HOMER...
WEBSTER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...SPRINGHILL...MINDEN...
WESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...WALDO...MCNEIL...MAGNOLIA...
LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
SOUTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 715 PM CDT
* AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES WEST OF BRIGHTSTAR TO TAYLOR TO MOUNT HOLLY...OR
ALONG A LINE EXTENDING FROM ATLANTA TO 7 MILES NORTHWEST OF
SPRINGHILL TO 6 MILES SOUTHEAST OF STEPHENS...AND MOVING SOUTH AT
40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VILLAGE...WELCOME...IDA...RODESSA...LISBON...CULLEN...EMERSON...
PLAIN DEALING...HOSSTON...SAREPTA...VIVIAN...ATLANTA...SHONGALOO...
GILLIAM...WESSON...HAYNESVILLE...COTTON VALLEY...BELCHER...OIL
CITY...BENTON...MOORINGSPORT...BLANCHARD...DIXIE INN...HAUGHTON...
DOYLINE...SIBLEY...HEFLIN...GREENWOOD AND DUBBERLY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SOUTHWEST ARKANSAS. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3276 9274 3276 9282 3269 9286 3258 9303
3258 9317 3251 9316 3241 9332 3233 9404
3328 9403 3345 9311 3339 9311 3339 9274
TIME...MOT...LOC 2321Z 347DEG 37KT 3304 9415 3305 9353
3332 9300
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 5:55 PM CDT, 27 minutes earlier.
Area forecast discussion, Jul 23, 5:55 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 555 PM CDT WED JUL 23 2014 .AVIATION... WOW...JUST AMENDED KTXK...HOPE IT IS ENOUGH AS GUSTS TO 91KTS COMING DOWN THE PIPE. A LARGE WIDESPREAD OPEN ENDED DERECHO IS NEARLY ENTERING THE CITY LIMITS WITH WIDE SPREAD GUSTS OVER 60KTS. OUR RADAR IS NOW IN THE PURPLE HAZE LAST SCAN. LOOK FOR MANY TERMINALS TO BE EFFECTED THIS EVENING WITH MANY AMENDMENTS YET TO COME EVEN IN THE NEW ISSUANCE. WE WILL MONITOR CLOSELY...BUT THE NON AMENDMENTS PERIOD IS NEARLY UPON US. THE GOOD NEWS IS THAT TOPS ARE WANNING NOW IN THE LATE AFTERNOON HEAT OF THE DAY. WHY ALOFT WE ARE NE THROUGHOUT THE COLUMN...45KTS PEAK SO FAR AT KTXK. /24/ && .PREV DISCUSSION... /ISSUED 340 PM CDT WED JUL 23 2014/ DISCUSSION... SVR MCS ONGOING THIS AFTERNOON ACROSS ERN OK/WRN AND CNTRL AR...WITH THE CNTRL AR CONVECTION EXPECTED TO MERGE INTO THE BOW ECHO RIDING S ALONG THE OK/AR LINE. SBCAPES ARE VERY UNSTABLE THIS AFTERNOON...WITH 4500-5000+ J/KG NOTED JUST S OF THIS COMPLEX...WHERE STRONG HEATING AND LOW LEVEL MOISTURE POOLING ALONG/JUST AHEAD OF A SFC TROUGH WHICH HAS BEEN CONVECTIVELY REINFORCED OVER NRN/ERN OK INTO CNTRL AR. HAVE NOTICED A TREND OF INCREASING INSTABILITY S OF THE RED RIVER ACROSS EXTREME NE TX/SW AR...THUS HAVE ADDED SVR MENTION INTO THE FORECAST THIS EVENING AS THIS MCS CONTINUES SWD BEFORE GRADUALLY WEAKENING WITH THE LOSS OF HEATING. HOWEVER...ITS FORWARD MOMENTUM MAY KEEP THIS LINE STRONG/POSSIBLY SVR PERHAPS AS FAR S AS I-30...IF NOT EVEN FARTHER S TOWARDS TYR/GGG BEFORE DISSIPATING. THE HRRR INITIALIZED WELL THIS MORNING ON THE SE KS CONVECTION AND REMAINS CONSISTENT PROPAGATING THIS MCS SSWWD ACROSS NE TX/SW AR BEFORE WEAKENING...ALTHOUGH PORTIONS OF EXTREME NW LA CAN/T BE RULED OUT COMPLETELY. AFTERWARDS...THE SFC TROUGH REMAINS PROGGED TO SLOWLY DRIFT S INTO EXTREME SE OK/NRN SECTIONS OF SW AR BY 12Z THURSDAY...AND SLOWLY BACKDOORING SW INTO N LA/NE TX BY AFTERNOON BEFORE BECOMING STATIONARY. THIS REMAINS CONSISTENT WITH THE AFTERNOON PROGS TUESDAY...WITH THIS BNDRY LIKELY CONTRIBUTING TO COMPRESSIONAL WARMING NEAR AND S OF IT OVER NE TX/N LA. IT IS POSSIBLE THAT LOW LEVEL MOISTURE POOLING COULD BE AN ISSUE ALONG THIS BNDRY AS HAS BEEN THE CASE TODAY FARTHER N...WHICH COULD RESULT IN HEAT INDICES NEAR 105 DEGREES THURSDAY AFTERNOON. BUT GIVEN THE UNCERTAINTY AS TO THE EFFECT OF THE ONGOING CONVECTION WILL HAVE ON THE CURRENT AIR MASS...HAVE OPTED NOT TO INCLUDE A HEAT ADVISORY FOR PORTIONS OF THE REGION. AS HAS BEEN THE CASE TODAY...THE SFC TROUGH MAY FOCUS SCT CONVECTION THURSDAY AFTERNOON MAINLY OVER PORTIONS OF EXTREME ERN TX/N LA. DEPENDING ON THE EXTENT OF INSTABILITY PRESENT GIVEN THE COMPRESSIONAL WARMING/POTENTIAL LOW LEVEL MOISTURE POOLING...CAN/T RULE OUT AN ISOLATED SVR STORM THREAT...ALTHOUGH THIS POTENTIAL MAY BE MINIMIZED GIVEN THE LACK OF AN UPPER LEVEL FOCUS/SLIGHTLY WEAKER BULK SHEAR. HAVE MAINTAINED LOW CHANCE POPS S OF THE TROUGH...WITH SLIGHT CHANCE POPS NEAR AND N OF IT...WITH ANY CONVECTION EXPECTED TO WIND DOWN THURSDAY EVENING WITH THE LOSS OF HEATING. AFTERWARDS...THE UPPER LEVEL RIDGE CENTERED OVER THE FOUR CORNERS REGION WILL EXPAND E ACROSS THE PLAINS INTO THE MS VALLEY...DIALING UP THE HEAT AND ELIMINATING RAIN CHANCES FOR THE WEEKEND. MAX TEMPS SHOULD NEAR THE CENTURY MARK ESPECIALLY OVER E TX THIS WEEKEND...WITH THE RIDGE EXPECTED TO SLOWLY RETROGRADE BACK TO THE W EARLY NEXT WEEK IN RESPONSE TO THE NEXT LONGWAVE TROUGH THAT WILL DIG SE ACROSS THE NRN PLAINS AND MS VALLEY. THIS TROUGH WILL EVENTUALLY HELP TO USHER IN ANOTHER UNUSUAL JULY COOL FRONT LATE MONDAY THROUGH TUESDAY. HOWEVER...IT APPEARS MOISTURE AND UPPER LEVEL FORCING WILL BE LIMITED WITH THIS FROPA...ALTHOUGH COOLER AND DRIER AIR SHOULD SPILL SWD FOR THE MID AND LATE WEEK TIMEFRAME. BOTH THE GFS AND ECMWF ARE CONSISTENT THOUGH IN THE DEVELOPMENT OF A SHORTWAVE TROUGH OVER THE SRN PLAINS WEDNESDAY...WHICH MAY RESULT IN SCT CONVECTION AFFECTING THE REGION BY THE END OF THE EXTENDED. THESE COOLER TEMPS LOOK TO LINGER AS WE ENTER AUGUST. PRELIMS TO FOLLOW BELOW... 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 74 96 75 96 75 / 20 30 10 10 0 MLU 72 93 70 93 73 / 20 30 10 10 0 DEQ 72 93 70 96 72 / 40 20 10 10 0 TXK 73 94 70 95 74 / 40 20 10 10 0 ELD 72 93 68 93 72 / 30 20 10 10 0 TYR 74 97 76 98 76 / 30 20 10 10 0 GGG 73 95 75 96 75 / 30 20 10 10 0 LFK 74 97 75 97 75 / 20 20 20 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 24/99/99
Hazardous weather outlook, Jul 23, 11:52 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1152 AM CDT WED JUL 23 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-241200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1152 AM CDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND EXTREME NORTHEAST TEXAS...WELL IN ADVANCE OF A WEAK SURFACE BOUNDARY THAT WILL SINK SLOWLY SOUTH ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. THESE STORMS SHOULD ALSO DEVELOP OVER CENTRAL ARKANSAS NEAR AN UPPER LEVEL DISTURBANCE...AND WILL BUILD SOUTHWEST ACROSS THESE AREAS THIS AFTERNOON. ANOTHER COMPLEX OF THUNDERSTORMS OVER SOUTHEAST KANSAS MAY BECOME ABSORBED INTO THE SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THUNDERSTORMS...AND ACCELERATE SOUTHWEST ALONG THE INTERSTATE 30 CORRIDOR. THIS MAY RESULT IN A SMALL SEVERE THUNDERSTORM COMPLEX CAPABLE OF PRODUCING DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THROUGH EARLY EVENING BEFORE DIMINISHING WITH THE LOSS OF HEATING AND INSTABILITY. ELSEWHERE...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER NORTHCENTRAL LOUISIANA AND POSSIBLY DEEP EAST TEXAS...ON THE BACKSIDE OF AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHEAST LOUISIANA. BRIEF HEAVY RAINFALL AND LOCALLY GUSTY WINDS WILL BE POSSIBLE IN THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THURSDAY...NEAR A WEAK SURFACE BOUNDARY THAT MAY BECOME STATIONARY OVER NORTHEAST TEXAS AND NORTH LOUISIANA. RAIN CHANCES WILL DIMINISH FRIDAY THROUGH THE WEEKEND...AS AN UPPER LEVEL HIGH PRESSURE SYSTEM BUILDS EAST INTO THE REGION...RESULTING IN TEMPERATURES CLIMBING TO THE UPPER 90S TO NEAR 100 DEGREES. THIS WILL RESULT IN HEAT INDICES RANGING FROM 100 TO 105 DEGREES THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...MAY BE NEEDED THIS AFTERNOON AND EVENING OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS. 15
In the hours before
Local storm report, Jul 23, 5:23 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
523 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG NASHVILLE 33.94N 93.85W
07/23/2014 HOWARD AR CO-OP OBSERVER
LIMBS BLOWN OFF TREES... POWER OUT
&&
EVENT NUMBER SHV1400446
25Local storm report, Jul 23, 5:39 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
539 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG BROKEN BOW 34.03N 94.74W
07/23/2014 MCCURTAIN OK LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALL OVER CITY OF BROKEN BOW
&&
EVENT NUMBER SHV1400447
25Local storm report, Jul 23, 5:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG DE QUEEN 34.04N 94.34W
07/23/2014 SEVIER AR PUBLIC
POWER LINS DOWN AND TREES UPROOTED ON CROSSTRAILS ROAD.
&&
EVENT NUMBER SHV1400448
25Local storm report, Jul 23, 6:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
605 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 5 E TEXARKANA 33.45N 93.93W
07/23/2014 MILLER AR PUBLIC
POWER LINES DOWN
&&
EVENT NUMBER SHV1400449
25Local storm report, Jul 23, 6:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
614 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG PRESCOTT 33.80N 93.39W
07/23/2014 NEVADA AR LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN
&&
EVENT NUMBER SHV1400450
25Local storm report, Jul 23, 6:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
620 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG TEXARKANA 33.45N 94.02W
07/23/2014 MILLER AR AMATEUR RADIO
WIDE SPREAD POWER OUTAGES THROUGH CITY
&&
EVENT NUMBER SHV1400452
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:16 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 44 min |
| Jul 23, 4:57 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 63 min |
| Jul 23, 5:00 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Sevier | 60 min |
| Jul 23, 5:33 PM CDT | Severe Thunderstorm Warning | SHV | Nevada | 27 min |
| Jul 23, 5:47 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 58 min |
| Jul 23, 5:50 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Little River, Miller, Nevada | 40 min |
| Jul 23, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Union | 48 min |
| Jul 23, 6:52 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.